# SDR 2005FA0000533

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AK350
- Part serial: 59692
- Condition: Leaking
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC AIR INPUT LEAKS 200 FEET PER MINUTE AT 1000 FEET AGL.
